# SDR FDEA201611043826

- Difficulty date: November 4, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 83,611 hours, 29,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055503
- Part serial: 46635
- Condition: Nicked
- Location: Lt Wing Te Flap
- Part time: 264,051 hours, 1,470 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP LOWER SURFACE NICKED.  REPAIRED LOWER FLAP SKIN IAW SRM 57-10-00 FIG 85.   MAJOR REPAIR.
